| Model Number |
90-9200 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Laceration(s) of Esophagus (2398)
| Date of Event |
09/16/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the reporter, during the rfa (radio frequency ablation) procedure, the output cable would not connect to the output connection on two catheters.Patient had a tear in upper esophagus when trying to remove the catheter.Three clips were placed on tear to allow for healing.
Additional Manufacturer Narrative
D10 concomitant products: 90-9200, 90-9200 barrx ultra long rfa focal cath, (lot #b000002856) unk-barrx, unknown barrx, (lot #unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b5, b6, g3, h6 (imf) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during the rfa (radio frequency ablation) procedure, the output cable would not connect to the output connection on two catheters.Patient had a tear in upper esophagus when trying to remove the catheter.Three clips were placed on tear to allow for healing.Customer pulled a new catheter.Patient was able to leave the hospital the same day after chest x-ray.
Additional Manufacturer Narrative
Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.No information regarding the specific customer issue that occurred with the device was available.Upon examination of the sample, it was found that the failure to the bent pin in the catheter connector.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during the rfa (radio frequency ablation) procedure, the output cable would not connect to the output connection on two catheters, a physical connection issue.Patient had a tear in upper esophagus when trying to remove the catheter.Three clips were placed on tear to allow for healing.The account did not connect the cable with the catheter until the catheter was endoscopically placed into position.Customer pulled a new catheter.Patient was able to leave the hospital the same day after chest x-ray.